# SDR I5EA201311070007

- Difficulty date: September 1, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N802T
- Make and model: Boeing 737-400
- Aircraft serial: 24874
- Aircraft time: 46,228 hours, 31,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FORWARD BOTTOM CORNER OF L2 DOOR INOPERATIVE.  TIGHTENED LOOSE CONNECTION IAW BSWPM 20-60-00, OPS CHECKED GOOD IAW AMM 33-51-02.
